# SDR FDKA200804169

- Difficulty date: April 18, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 17,932 hours, 16,633 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6042 RDU-JFK.  BAGGAGE SMOKE DETECTION LIGHT ON IN FLIGHT.  MX VERIFIED THERE WAS NO SMOKE IN BAGG COMP AND RESET THE SYSTEM.
